# SDR VNAA2024102211001

- Difficulty date: October 19, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 31,468 hours, 24,713 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL1114
- Condition: Unserviceable
- Location: Zone 700
- Part time: 5,165 hours, 4,541 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION MSG AFTER TAKE OFF RAN QRH MSG PERSISTED DIVERTED TO IAD. / REMOVED AND REPLACED THE NOSEWHEEL STEERING MANIFOLD IAW CRJ700 AMM 32-51-50-000/400-801-A01. PERFORMED GVI OF STEERING MANIFOLD LINES AND CONNECTIONS FOR EXTERNAL LEAK, NO LEAK NOTED. PERFORMED OPERATIONAL TEST OF NOSE WHEEL STEERING IAW CRJ700 AMM 32-51-00-710-801-A01, OPS CHECK GOOD AND NO OTHER DISCREPANCIES NOTED AT THIS TIME, A/C IS OK TO SERVICE.
